BibTeX record journals/ijwmip/Singh10

download as .bib file

@article{DBLP:journals/ijwmip/Singh10,
  author    = {Divya Singh},
  title     = {On Wavelet Induced Isomorphisms},
  journal   = {{IJWMIP}},
  volume    = {8},
  number    = {3},
  pages     = {359--371},
  year      = {2010},
  url       = {https://doi.org/10.1142/S0219691310003523},
  doi       = {10.1142/S0219691310003523},
  timestamp = {Thu, 18 May 2017 09:53:07 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijwmip/Singh10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier